About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 673296, 22 pages
http://dx.doi.org/10.1155/2012/673296
Research Article

Limit-Cycle-Preserving Simulation of Gene Regulatory Oscillators

1Department of Applied Mathematics, Nanjing Agricultural University, Nanjing 210095, China
2State Key Laboratory for Novel Software Technology, Nanjing University, Nanjing 210093, China

Received 9 September 2012; Accepted 18 November 2012

Academic Editor: Xiang Ping Yan

Copyright © 2012 Xiong You. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Yonglei Fang, “New optimized two-derivative Runge-Kutta type methods for solving the radia l Schrodinger equation,” Journal of Mathematical Chemistry, vol. 52, no. 1, pp. 240–254, 2014. View at Publisher · View at Google Scholar
  • Xiong You, Xueping Liu, and Ibrahim Hussein Musa, “Splitting Strategy for Simulating Genetic Regulatory Networks,” Computational and Mathematical Methods in Medicine, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar